# SDR FDEA2020031210535

- Difficulty date: March 11, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE EXTERIOR - STATION 1019, LONGERON 37   RIGHT HAND TO LONGERON 38 RIGHT HAND. EXISTING REPAIR AT FUSELAGE EXTERIOR - STATION 1019 LONGERON 37 RIGHT HAND TO   LONGERON 38 RIGHT HAND EVALUATED AND FOUND REPAIR DOUBLER DAMAGE AT   FASTENERS HEAD.FUSELAGE EXTERIOR - STATION 1019 LONGERON 37 RIGHT HAND TO   LONGERON 38 RIGHT HAND CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5330-  T0353005 P1 TITLE : " FUSELAGE - GENERAL - TRACKING EA FOR MAJOR REPAIR SKIN REPAIR AT   STATION 1019 / L37R - L38R - FORWARD CARGO AFT JAMB SKIN " EO # 1-5100-7-5001 B6 PT1   TITLE : " STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14CFR 121.707 " ACCOMPLISHED.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
